Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#302460] of Lillian B. Pierce

Papers Published

  1. Heath-Brown, DR; Pierce, LB, Burgess bounds for short mixed character sums, Journal of the London Mathematical Society, vol. 91 no. 3 (2015), pp. 693-708, ISSN 0024-6107 [doi]
    (last updated on 2017/12/15)

    Abstract:
    © 2015 London Mathematical Society.This paper proves non-trivial bounds for short mixed character sums by introducing estimates for Vinogradov's mean value theorem into a version of the Burgess method.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320